Document Server@UHasselt >
Research >
Research publications >

Please use this identifier to cite or link to this item: http://hdl.handle.net/1942/4623

Title: A table for estimating the exponent in Lotka's law
Authors: ROUSSEAU, Ronald
Issue Date: 1993
Citation: Journal of documentation, 49(4), p.409 - 412
URI: http://hdl.handle.net/1942/4623
Type: Journal Contribution
Appears in Collections: Research publications

Files in This Item:

There are no files associated with this item.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.